# SDR RAIA00210260

- Difficulty date: September 17, 2002
- Submitted: October 6, 2002
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- Aircraft time: 30,813 hours, 30,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD3127
- Part serial: 21961
- Condition: Discharged
- Part time: 5,019 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

5460-STL- EMERGENCY LIGHTS AT SERVICE DOOR INOP. MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERY, OPS CK OK.
